Skip to main content Skip to main navigation menu Skip to site footer

Laporan Kasus: Drug-induced liver injury pada pasien tuberkulosis relaps

Abstract

Background: Tuberculosis is one of the biggest health problems in the world. Hepatotoxicity is the most commonly reported side effect of drugs in patients undergoing therapy with anti-tuberculosis drugs such as isoniazid, rifampin and pyrazinamide. Drug-induced liver injury (DILI) is an adverse drug reaction (ADR) that can cause 10% of all cases of acute hepatitis. Tuberculosis with DILI is impaired liver function due to the use of antituberculosis drugs (ATD).

Case: We report a 69-year-old female patient who was hospitalized at the Sanjiwani General Hospital with complaints of nausea and vomiting after 3 weeks of initiation of ATD therapy. The patient had received ATD therapy 10 years ago and was declared cured and then returned to symptoms so that the patient returned to ATD therapy.

Conclusion: The patient is currently experiencing antituberculosis drug-induced hepatotoxicity, which is managed by providing supportive care. In this case, it is necessary to educate patients about the side effects of tuberculosis treatment.

 

Latar belakang: Tuberkulosis merupakan salah satu dari permasalahan kesehatan terbesar di dunia. Hepatotoksisitas adalah efek samping obat yang paling sering dilaporkan pada pasien yang menjalani terapi dengan obat anti tuberkulosis  seperti isoniazid, rifampisin dan pirazinamid. Drug-induced liver injury  (DILI) adalah adverse drug reactions (ADR) yang dapat menimbulkan 10% dari semua kasus hepatitis akut. Tuberkulosis dengan DILI adalah gangguan fungsi hati akibat penggunaan obat antituberkulosis (OAT).

Kasus: Kami melaporkan pasien perempuan berusia 69 tahun yang dirawat inap di RSUD Sanjiwani dengan keluhan mual dan muntah setelah 3 minggu inisiasi terapi OAT dimulai. Pasien pernah menerima terapi OAT 10 tahun lalu dan dinyatakan sembuh kemudian kembali bergejala sehingga pasien kembali menjalani terapi OAT.

Kesimpulan: Saat ini pasien mengalami hepatotoksisitas yang diinduksi obat anti tuberculosis, yang dikelola dengan memberikan perawatan suportif. Dalam hal ini diperlukan edukasi pada pasien mengenai efek samping pengobatan tuberkulosis.

References

  1. Dianwari V, Yunivita V, Dewi K, Kania N. Effect of Anti-tuberculosis Drugs on Liver Damage Based on Alanine Aminotransferase Level in Pulmonary Tuberculosis Patients. Althea Med J. 2017 Dec 30;4(4):506–11.
  2. Amer K, A MS, Sa A, Nematullah K, Ihtisham S, Maazuddin M. Anti-Tuberculosis Drug - Induced Hepatitis – A Case Report. 2013;6(2):65–7.
  3. Kumar PS, Vidya R, Tabassum, Jageer M. Anti-Tuberculosis Treatment: Induced Hepatotoxicity – A Case Report. EJIFCC. 2020;31(3):242.
  4. Singh A, Prasad R, Balasubramanian V, Gupta N, Gupta P. Prevalence of adverse drug reaction with first-line drugs among patients treated for pulmonary tuberculosis. Clin Epidemiol Glob Heal. 2015 Jan 1;3:S80–90.
  5. Adhikari S, Gautam S, Sigdel KR, Basnyat B, Paudyal B, Poudel J, et al. Case Report: Pulmonary tuberculosis and raised transaminases without pre-existing liver disease- Do we need to modify the antitubercular therapy? Wellcome Open Res. 2020;5.
  6. Son C-G. A Severe Hepatotoxicity by Antituberculosis Drug, and its Recovery in Oriental Hospital. J Korean Med. 2016;37(2):119–24.
  7. Soedarsono S, Riadi ARW. Tuberculosis Drug-Induced Liver Injury. J Respirasi. 2020 May 30;6(2):49–54.
  8. Soedarsono S, Mandayani S, Prayuni K, Yuliwulandari R. THE RISK FACTORS FOR DRUG INDUCED HEPATITIS IN PULMONARY TUBERCULOSIS PATIENTS IN DR. SOETOMO HOSPITAL. Indones J Trop Infect Dis. 2018 Oct 31;7(3):73–9.
  9. Hasan M, Akbar S, Mahtab M. Textbook of Hepato-Gastroenterology. 52nd ed. Health Science Publisher; 2015. 2463–2471 p.
  10. El Bouazzi O, Hammi S, Bourkadi JE, Tebaa A, Tanani DS, Soulaymani-Bencheikh R, et al. First line anti-tuberculosis induced hepatotoxicity: incidence and risk factors. Pan Afr Med J. 2016 Nov 16;25:1937–8688.
  11. Ramappa V, Aithal GP. Hepatotoxicity Related to Anti-tuberculosis Drugs: Mechanisms and Management. J Clin Exp Hepatol. 2013 Mar;3(1):37–49.
  12. Yew WW, Chang KC, Chan DP. Oxidative Stress and First-Line Antituberculosis Drug-Induced Hepatotoxicity. Antimicrob Agents Chemother. 2018 Aug 1;62(8).
  13. Caminero JA, Scardigli A. Classification of antituberculosis drugs: a new proposal based on the most recent evidence. Eur Respir J. 2015 Oct 1;46(4):887–93.
  14. Basir N, Yusrini Djabir Y, Santoso A. Case Reports on Severe Antituberculosis-Drug Induced Hepatotoxicity in Tuberculosis Patients: The Post-Incidence Therapy. Nusant Med Sci J. 2021;5(1):44–50.
  15. Ningrum VDA, Arnia Megasari, Hanifah S. HEPATOTOKSISITAS PADA PENGOBATAN TUBERKULOSIS DI RSUD TANGERANG – INDONESIA. J Ilm Farm. 2010;7(1):39–47.
  16. Djabir YY, Arsyad A, Usmar U, Wahyudin E, Arwi H, Rupang IS. The Stages of Development of Liver And Renal Injuries in Rats Induced by Fixed Dose Combination of Antituberculosis Regimen. J Pharm Sci. 2020;45:29–35.
  17. Singh M, Sasi P, Gupta VH, Rai G, Amarapurkar DN, Wangikar PP. Protective effect of curcumin, silymarin and N-acetylcysteine on antitubercular drug-induced hepatotoxicity assessed in an in vitro model. Hum Exp Toxicol. 2012 Aug;31(8):788–97.
  18. Herlianto B (Budi), Mustika S (Syifa), - S (Supriono), Pratomo B (Bogi), Achmad H (Harijono). Role of Phytopharmacy as Hepatoprotector in Chronic Hepatitis. Indones J Gastroenterol Hepatol Dig Endosc. 2014 Dec 1;15(3):157–60.
  19. Menteri Kesehatan Republik Indonesia. Pedoman Nasional Pelayanan Kedokteran Tata laksanaTuberkulosis. 2019. Tersedia di: https://yankes.kemkes.go.id/unduhan/fileunduhan_1610422577_801904.pdf. [Diakses: 12 Oktober 2022].

How to Cite

Seri Mahayanti, N. K., & I Putu Alit Sudarsana. (2022). Laporan Kasus: Drug-induced liver injury pada pasien tuberkulosis relaps. Intisari Sains Medis, 13(3), 792–795. https://doi.org/10.15562/ism.v13i3.1554

HTML
0

Total
0

Share

Search Panel

Ni Kadek Seri Mahayanti
Google Scholar
Pubmed
ISM Journal


I Putu Alit Sudarsana
Google Scholar
Pubmed
ISM Journal